welcome to healthcaremagic
one thing for sure the i pills are not conyraceptives and should be never used as regular contraceptives and if some body takes frequent i pills will head for serious hormonal problems
it is better to take consultation with gynecologist
if you have intercourse soon after taking i pills it is possible hat you wiil no get pregnant
welcome to healthcare magic.
a single dose of i pill protects only againgst the pregnancy if you had sexual intercourse before the pill (72 hours before). for the next time you have unprocted intercourse you need a new protection/contraceptive. also one tht you had the i pill , you should consult your doctor for some long term method of contraception as it is not advisable to take the i pill again and again.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I had protected sex with my boyfriend on 7th Jan but the condom broke..when i sat up quite a lot of whitish liquid came out of me. i still had an i pill within half an hour. i feel pukish today and i am concerned. my period is due on the 22nd. kindly advise if i cd get pregnant.
Hi. I had unprotected sex yesterday and in an on medication with primolut from today I have take my dose. I however took an e pill today so as not to get pregnant. Can I still get pregnant? Primolut was prescribed to me to stop me from excess bleeding I have been having.
Hlo doctor on the date of 8 of this month there was intercourse between me nd my fioencee it was unprotected nd 1 day after periods so I take ipill nd bleeding occur 6 day for 2 day which is not continues like period nd yesterday there was again unprotected sex nd They leave something inside so I got worried and take ipill Plzzz help me to guide about this
hi, i was on pill for the last two months but i didnt take my pills for about a week during a holiday. i think im having period now which im not sure since the last period i had was two weeks ago. the thing is i had unprotected sex with my man since we assumed its only period. is there any possibility that i would get pregnant? im starting to worry if we just made a mistake on this.
Hi, from this years january i was having my periods in an 13 to 16 days gap, where as i used to have it in 28 days gap. Last month i had unprotected sex on the 4th day of my periods. A week later i had sex again but this time i took an emergency contraceptive pill. Bt still i'm not having my periods till now where 16 days is already over. Am i pregnent?
I'm definitely not sexually active, but yesterday I found this purplish brownish discharge in my underwear. I'm supposed to start my period in about a week and am on birth control for my migraines. I put a tampon in and took it out later to see if I could figure out if it was blood or whatever it was. But it didn't smell right or look right. When I put it in the toilet it filled up with water and definitely showed that it was, in fact, a purple. Could you tell me what it possibly is? Maybe a side effect of the sronyx(the birth control I'm using)? I'm going off of that soon because of other side effects, so is that a possibility?
I've been having dark brown discharge about a week before my period. I am on birth control, I take the pills. Sometimes I take it a couple hours later than I should and I sex with my boyfriend. I had sex with my boyfriend when I was supposed to start my period in May but it never came because I spotted in the middle and had switched birth controls. I then had sex with him again but when I was on the pill on the 15th and he did NOT cum inside of me. Could I be pregnant?
I'm on the pill and I got up to the stage where I should take the sugar pills. However after two days my period still hadn't come and I was going to my boyfriend's so instead I started taking the hormone pills again. Long story short we had...
I am having an issue with vaginal dryness . I am on the pill Apri and just switched back to loloestrin fe. I know birth control can cause this but what can I switch to to fix this? I was considering XXXXXXX iud but I have read dryness as a side...